# SDR HEEA083285

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 13,784 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 206362002101
- Condition: Damaged
- Location: Fuel Storage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CAP HANDLE WILL NOT STAY DOWN. SCRAPPED.
